# SDR USAASB99050

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Adc
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL325 - ON CLIMB-OUT FROM PHL, AT 3,000 FEET, THE F/O'S ALTIMETER AND AIRSPEED INDICATION BECAME INOPERATIVE.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET THE NR 2 AIR DATA COMPUTER CIRCUIT BREAKER.  SYSTEM OPERATIONAL CHECK GOOD ON GROUND.  INSPECTED NR 2 AIR DATA COMPUTER FOR DEFECTS.  NO DEFECTS NOTED.  TESTED GOOD.  (M)
